MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT
Model Number TMM4B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional pma/510(k) number ¿ k113753 | k112160.
 
Event or Problem Description
It was reported that the implant fractured in the patient's mouth.The implant was placed closed to the sinus and at this point in order to avoid perforation, the implant will stay in the patients mouth.They will call at a later dat if they decide to remove it.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was not returned for investigation.Since products have not been returned, visual/functional inspection could not be performed.No pre-existing conditions were noted on the product experience report (per).X-ray or picture was not provided.The reported device was location on tooth #13 and was used for approximately 3 years.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the implant fractured in the patient's mouth.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 4.1MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13385899
Report Number0002023141-2022-00185
Device Sequence Number4678183
Product Code DZE
UDI-Device Identifier00889024018808
UDI-Public(01)00889024018808(17)211231(10)63541562
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model NumberTMM4B10
Device Catalogue NumberTMM4B10
Device Lot Number63541562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown